RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 79(121), Number 1(5), Pages 59–77 (Mi msb3578)  

This article is cited in 6 scientific papers (total in 7 papers)

On a class of pseudodifferential operators

Yu. V. Egorov


Full text: PDF file (1686 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 8:1, 53–71

Bibliographic databases:

UDC: 517.43
MSC: 47G30, 35Sxx, 42A38
Received: 24.06.1968

Citation: Yu. V. Egorov, “On a class of pseudodifferential operators”, Mat. Sb. (N.S.), 79(121):1(5) (1969), 59–77; Math. USSR-Sb., 8:1 (1969), 53–71

Citation in format AMSBIB
\Bibitem{Ego69}
\by Yu.~V.~Egorov
\paper On~a~class of pseudodifferential operators
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 79(121)
\issue 1(5)
\pages 59--77
\mathnet{http://mi.mathnet.ru/msb3578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244455}
\zmath{https://zbmath.org/?q=an:0192.49202}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 8
\issue 1
\pages 53--71
\crossref{https://doi.org/10.1070/SM1969v008n01ABEH001109}


Linking options:
  • http://mi.mathnet.ru/eng/msb3578
  • http://mi.mathnet.ru/eng/msb/v121/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Egorov, “O kanonicheskikh preobrazovaniyakh psevdodifferentsialnykh operatorov”, UMN, 24:5(149) (1969), 235–236  mathnet  mathscinet  zmath
    2. Yu. V. Egorov, “Nondegenerate subelliptic pseudodifferential operators”, Math. USSR-Sb., 11:3 (1970), 291–309  mathnet  crossref  mathscinet  zmath
    3. V. V. Grushin, “On a class of hypoelliptic operators”, Math. USSR-Sb., 12:3 (1970), 458–476  mathnet  crossref  mathscinet  zmath
    4. V. V. Grushin, “Hypoelliptic differential equations and pseudodifferential operators with operator-valued symbols”, Math. USSR-Sb., 17:4 (1972), 497–514  mathnet  crossref  mathscinet  zmath
    5. Yu. V. Egorov, “Subelliptic operators”, Russian Math. Surveys, 30:2 (1975), 59–118  mathnet  crossref  mathscinet  zmath
    6. Yu. V. Egorov, “Subelliptic operators”, Russian Math. Surveys, 30:3 (1975), 55–105  mathnet  crossref  mathscinet  zmath
    7. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Russian Math. Surveys, 54:2 (1999), 465–476  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:209
    Full text:122
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020